# SDR SCNA20230609177

- Difficulty date: June 1, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 69,707 hours, 26,596 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 701410: AFTER TAKEOFF ALL 3 GEAR LIGHT STAYED RED WITH GREEN DOWN INDICATIONS COULD NOT GET GEAR UP. DECLARED EMERGENCY- - - RESOLUTION: REMOVED AND REPLACE LANDING GEAR SELECTOR VALVE IAW. AMM 32-31-51 PB. 401 OP[S CHK. GOOD NO DEFECTS NOTED AT PRESENT TIME.
